Drug-Induced Liver Injury Caused by Adalimumab: A Case Report and Review of the Bibliography
The most serious adverse drug reaction of adalimumab (ADR) is tuberculosis reactivation. We describe a case of a 35-year-old man, with rheumatoid arthritis (RA) and hepatitis C virus genotype 1a with a liver biopsy in 2001 with a METAVIR score pattern A1 F0; he received interferon alpha 2b for six months, but treatment was suspended because of reactivation of RA. Liver function tests after treatment were similar to previous ones showing a minimal cholestatic pattern. In 2008, methotrexate was prescribed, but the drug was withdrawn at the third month because of the appearance of pruritus and Ggt rise. Viral load at that moment was 9300000 UI/mL, log 6,9. The liver biopsy showed a Metavir Score A2 F1. Adalimumab was started in 2010, and at the third month of treatment, Ggt showed a rise of 23 times normal value (NV), alkaline phosphatase 2,5 times NV with AST and ALT with no change. A new liver biopsy showed portal inflammation with eosinophils and a METAVIR A1 F2. We think that adalimumab appears to be responsible for the liver injury, because of temporal relationship, liver biopsy findings, other clinical conditions being discarded, and the improvement of clinical symptoms and biochemical abnormalities when adalimumab was suspended.
- DOI : http://dx.doi.org/10.1155/2013/406901
- PubMed Central : 저널 > https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4238175
- Hindawi Publishing Corporation : 저널
- 원문이 없습니다.
유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.
원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.
NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.
- 이 논문과 함께 출판된 논문 + 더보기